Top
10
Doctor insights on: Can Too Much Aderal Make Your Skin Turn Red

Share
1

1
Can too much aderal make your skin turn red?

Can too much aderal make your skin turn red?

Yes, & much worse...: Adderall (dextroamphetamine and racemic amphetamine) is a potent nervous system stimulant made up of both dexamphetamine and amphetamine used for add, adhd or some forms of narcolepsy. However there are many possible adverse reactions, including serious, potentially fatal ones, and serious interactions with other drugs /alcohol. The drug is overused, often abused, often not followed carefully by a professional..And that's bad, real bad. ...Read more

See 1 more doctor answer
Dr. Alan Ali
810 doctors shared insights

Adderall (Definition)

Adderall is an appetite suppressant which is a kind ...Read more


3

3
Why does my generic (Adderall) (amphetamine salts) make my eyes red, glazed, an dilated I take 20 MG at 6 in the morning an another 20 MG at noon?

Why does my generic (Adderall) (amphetamine salts) make my eyes red, glazed, an dilated I take 20 MG at 6 in the morning an another 20 MG at noon?

Side effect: This medication is related to adrenaline or epinephrine and also indirectly increases the presence of circulating adrenaline. The effects that you describe in your eyes are related to circulating adrenaline. ...Read more

4

4
Is it normal for my face and ears to get red/hot after my Adderall (dextroamphetamine and racemic amphetamine) starts wearing off?

Is it normal for my face and ears to get red/hot after my Adderall (dextroamphetamine and racemic amphetamine) starts wearing off?

Maybe not related: The symptoms of one's face and ears getting hot and reddened after Adderall (dextroamphetamine and racemic amphetamine) wears off are not reported side effects associated with amphetamine-type medications. It is unlikely Adderall (dextroamphetamine and racemic amphetamine) is the source of the symptoms. A primary care doctor can review one's other medications, over-the-counter drugs, vitamins, supplements, alcohol, illegal drugs, etc..., to see if there may be some interaction. ...Read more

See 1 more doctor answer
5

5
I ha been injecting my adderall (dextroamphetamine and racemic amphetamine) for a year and my hands are burning and they yellow and red what could this be...neuropathy?

I ha been injecting my adderall (dextroamphetamine and racemic amphetamine) for a year and my hands are burning and they yellow and red what could this be...neuropathy?

Go to emergency dept: Am not fully clear as to what you have done to yourself, or why this has occurred, but am concerned regarding your description. It is high time to get medical attention, and head for the nearest hospital. You need both physical and psychological help. ...Read more

See 1 more doctor answer
6

6
Red bumps some with puss and some like scabs and burn on back,neck, legs and face? Randomly showed up and irritating. Started taking Adderall (dextroamphetamine and racemic amphetamine)

Red bumps some with puss and some like scabs and burn on back,neck, legs and face? Randomly showed up and irritating. Started taking Adderall (dextroamphetamine and racemic amphetamine)

SEE YOUR DOCTOR: either you are having some kind or allergic reaction to the medicine or you are developing a low immune system making you vulnerable for a skin staph infection either way you need to see your doctor for proper evaluation and treatment good luck ...Read more

7

7
When my husband cleans his face the cleaning pads are red and the necks of his shirts are red. What would cause his skin to turn red?

When my husband cleans his face the cleaning pads are red and the necks of his shirts are red. What would cause his skin to turn red?

Sensitive skin?: Lots of people with sensitive skin will react with redness and burning even - in response to chemicals, perfumes or other harsh cleansers. ...Read more

8

8
When i wear powdered latex gloves, some parts of my skin turn red, become dried and itchy. I have to work with gloves. So what is the solution?

When i wear powdered latex gloves, some parts of my skin turn red, become dried and itchy. I have to work with gloves. So what is the solution?

Gloves: You might be allergic to the latex in the gloves. They make very good gloves out of nitrile. They are inexpensive and are almost like latex and are disposable. Otherwise you could use vinyl gloves but they are not as stretchy. ...Read more

10

10
My 2 year old has recently had very sensitive skin her skin will randomly turn red when outside/inside and when anything touches her. ?

My 2 year old has recently had very sensitive skin her skin will randomly turn red when outside/inside and when anything touches her. ?

See your doctor: You should probably see her doctor to look at the cause of the rash. There are specific rashes related to allergies, as well as rashes due to viruses or exposure to sunlight. I would make an appointment to see her family practice physician so that they can best determine the cause of the rash and prescribe the best treatment. ...Read more